# SDR UPS00434347

- Difficulty date: November 3, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DOOR 2R AFT FRAME IS CRACKED APPROX 6 INCHES FROM BOTTOM.  REPAIR ACCOMPLISHED IAW SRM 52-10-02.
